RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 3, Pages 69–70 (Mi faa314)  

This article is cited in 9 scientific papers (total in 10 papers)

Brief communications

Singularities of Type $A_k$ on Plane Curves of a Chosen Degree

S. M. Gusein-Zade, N. N. Nekhoroshev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/faa314

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:3, 214–215

Bibliographic databases:

UDC: 512.772.1
Received: 11.08.1999

Citation: S. M. Gusein-Zade, N. N. Nekhoroshev, “Singularities of Type $A_k$ on Plane Curves of a Chosen Degree”, Funktsional. Anal. i Prilozhen., 34:3 (2000), 69–70; Funct. Anal. Appl., 34:3 (2000), 214–215

Citation in format AMSBIB
\Bibitem{GusNek00}
\by S.~M.~Gusein-Zade, N.~N.~Nekhoroshev
\paper Singularities of Type $A_k$ on Plane Curves of a Chosen Degree
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 3
\pages 69--70
\mathnet{http://mi.mathnet.ru/faa314}
\crossref{https://doi.org/10.4213/faa314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1802321}
\zmath{https://zbmath.org/?q=an:0980.32008}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 3
\pages 214--215
\crossref{https://doi.org/10.1007/BF02482412}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165392400008}


Linking options:
  • http://mi.mathnet.ru/eng/faa314
  • https://doi.org/10.4213/faa314
  • http://mi.mathnet.ru/eng/faa/v34/i3/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shustin, E, “Projective hypersurfaces with many singularities of prescribed types”, Journal of the London Mathematical Society-Second Series, 70 (2004), 609  crossref  mathscinet  zmath  isi  scopus
    2. Shustin, E, “Analytic order of singular and critical points”, Transactions of the American Mathematical Society, 356:3 (2004), 953  crossref  mathscinet  zmath  isi
    3. Labs, O, “Dessins d'Enfants and hypersurfaces with many A(j)-singularities”, Journal of the London Mathematical Society-Second Series, 74 (2006), 607  crossref  mathscinet  zmath  isi  scopus
    4. A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko, “Nikolai Nikolaevich Nekhoroshev (obituary)”, Russian Math. Surveys, 64:3 (2009), 561–566  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Labs O., “A List of Challenges for Real Algebraic Plane Curve Visualization Software”, Nonlinear Computational Geometry, IMA Volumes in Mathematics and its Applications, 151, 2010, 137–164  crossref  mathscinet  zmath  isi
    6. Johnson J.M., Kollar J., “How Small Can a Polynomial Be Near Infinity?”, Amer Math Monthly, 118:1 (2011), 22–40  crossref  mathscinet  zmath  isi  scopus
    7. Orevkov S.Yu., “Some Examples of Real Algebraic and Real Pseudoholomorphic Curves”, Perspectives in Analysis, Geometry, and Topology: on the Occasion of the 60th Birthday of Oleg Viro, Progress in Mathematics, 296, ed. Itenberg I. Joricke B. Passare M., Birkhauser Verlag Ag, 2012, 355–387  crossref  mathscinet  zmath  isi  scopus
    8. Ploski A., “A Bound For the Milnor Number of Plane Curve Singularities”, Cent. Eur. J. Math., 12:5 (2014), 688–693  crossref  mathscinet  zmath  isi  elib  scopus
    9. E. A. Astashov, “$\mathcal{A}_k$-singularities of curves and surfaces of fixed degree, quasi-degree, or multi-degree”, Moscow University Mathematics Bulletin, 70:6 (2015), 241–247  mathnet  crossref  mathscinet  isi  elib
    10. Feller P., “Optimal cobordisms between torus knots”, Commun. Anal. Geom., 24:5 (2016), 993–1025  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:374
    Full text:155
    References:68
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020